Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is there an anti-depressnt that WONT make me fat? 4wd

Posted by spierson1253 on November 10, 2005, at 22:17:01

In reply to Re: Is there an anti-depressnt that WONT make me fat? spierson1253, posted by 4wd on November 10, 2005, at 21:32:38

Okay, this may sound strange or completely off the wall to some of you, but please bear with me.

A long time ago, I was addicted to methamphetimines. I am noticing some of the same side effects from Effexor that I had while on meth. Most noticably, as I've already mentioned, is the intense need to smoke. There is also, the jaw clenching and sucking in the sides of my mouth, and even though my heartrate doesn't increase, sometimes I swear it feels like my heart is going to beat itself to death. If I take a Xanax to calm this effect, I have to sleep it off. Is this from too high a dose of Effexor, or will it go away as the dr. ups the dosage (which he did not do my last visit).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:spierson1253 thread:13781
URL: http://www.dr-bob.org/babble/20051106/msgs/577606.html